# SDR MALA020308

- Difficulty date: May 28, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT 3087, LT & RT TAILPIPE HOT LIGHTS ILLUMINATED.  LT TAILPIPE HOT LIGHT CAME ON AT TAKEOFF AT ABOUT 40 KTS, ABORTED TAKEOFF AND THE RIGHT TAILPIPE HOT LIGHT CAME ON TAXIING OFF THE RUNWAY.  MAINTENANCE CLEANED AND DRIED SENSORS ON BOTH ENGINES.  RAN ENGINES, CHECKED OK.
